UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1210

タイトル: Remarks on Traces of $H^1$-functions Defined in a Domain with Corners
著者: Saito, Norikazu
キーワード: trace theorem
non-smooth domain
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 2, Page 325-345
抄録: The set of traces of $H^1(Ω)$-functions on a part $γ$ of the boundary $\rdΩ$ is considered, where $Ω$ is a bounded domain in ${\Bbb R}^2$ with a certain singularity, particularly, with corners at the end points of $γ$. The aim of the present paper is to show that the set of all traces of functions in $H^1(Ω)$ is equal algebraically and topologically to the domain of a certain fractional power of minus Laplacian on $γ$ with the zero boundary condition. The result is expected to be of use for the mathematical analysis of the DDM (domain decomposition method) applied to such $Ω$.
URI: http://hdl.handle.net/2261/1210
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070207.pdf194.55 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください